# SDR RAIA201109280001

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145053
- Aircraft time: 30,508 hours, 27,922 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING CRUISE THE FLIGHT CREW GOT A BAG SMOKE WARNING ON EICAS.  FLIGHT CREW DISCHARGED THE BAGGAGE COMPARTMENT FIRE EXTINGUISHERS AND DIVERTED TO IAD.  MAINTENANCE INSPECTED THE BAGGAGE COMPARTMENT AND FOUND NO EVIDENCE OF SMOKE OR FIRE.  MAINTENANCE REMOVED AND REPLACED BOTH FIRE EXTINGUISHERS, CLEANED THE SMOKE DETECTORS AND CONNECTORS.  SYSTEM OPS CHECKED GOOD.
